# SDR SWAA2024022053491

- Difficulty date: February 17, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 63,100 hours, 37,778 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS THEY FOUND A CRACK IN THE FORWARD CARGO HOLD FLOOR.<[01] OK TO CONTINUE PER MEL 25-6-01 SP1B. FWD CARGO BIN BLOCKED OFF.;[02] OK TO CONTINUE PER MEL 25-16-01 SP1B. FWD CARGO BIN BLOCKED OFF. RE-ENTER CORRECTIVE ACTION FOR CORRECT MEL REFERENCE.;[03] CERTIFED;[04] REMOVED AND REPLACED DAMAGED FLOOR AMM 25-52-01
